# SDR CA990310031

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: V319
- Condition: Contaminated
- Location: Condition Lever
- Component: JV5
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WARNING DUE TO NR 2 CONDITION LEVER SWITCH 3151-S4.  CLEANED AND ADJUSTED.
